Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 22, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the identifiability of binary Segre products
Cristiano Bocci and Luca Chiantini.
J. Algebraic Geom. 22 (2013), 1-11
Abstract, references and article information
Full-text PDF
$K$-theory of cones of smooth varieties
G. Cortiñas, C. Haesemeyer, M. E. Walker and C. Weibel.
J. Algebraic Geom. 22 (2013), 13-34
Abstract, references and article information
Full-text PDF
Detecting flatness over smooth bases
Luchezar L. Avramov and Srikanth B. Iyengar.
J. Algebraic Geom. 22 (2013), 35-47
Abstract, references and article information
Full-text PDF
Test ideals via algebras of $p^{-e}$-linear maps
Manuel Blickle.
J. Algebraic Geom. 22 (2013), 49-83
Abstract, references and article information
Full-text PDF
Intersection multiplicity on blow-ups
S. P. Dutta.
J. Algebraic Geom. 22 (2013), 85-103
Abstract, references and article information
Full-text PDF
Elliptic $K3$ surfaces with $\mathbf p^{\mathbf n}$-torsion sections
Hiroyuki Ito and Christian Liedtke.
J. Algebraic Geom. 22 (2013), 105-139
Abstract, references and article information
Full-text PDF
Abel-Jacobi map, integral Hodge classes and decomposition of the diagonal
Claire Voisin.
J. Algebraic Geom. 22 (2013), 141-174
Abstract, references and article information
Full-text PDF
Syzygies of compact complex hyperbolic manifolds
Jun-Muk Hwang and Wing-Keung To.
J. Algebraic Geom. 22 (2013), 175-200
Abstract, references and article information
Full-text PDF

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website